# SDR SWAA2015022436850

- Difficulty date: January 9, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CABIN WINDOW POST C - D CRACKED AT BS 211.8, STRINGER 10L.  REPAIRED SKIN IAW EO & EA.
